# SDR IXXA08SMN051S

- Difficulty date: February 7, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Elevator
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT ELEVATOR UPPER SKIN SHOWS IMPROPER REPAIR AT STATION XE 50.000 TO XE 132.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN AND FINGER DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  BALANCED RIGHT ELEVATOR.  FOUND MOMENT WITHIN TOLERANCE 1449.3 INCH POUND.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, DC8 SRM 51-1-21, DC8 SRM 55-4-1 FIGURE 1 SHEET 1 AND 2 ITEMS "E" AND "F", DC8 SRM 55-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 51-1-9 T/R 51-142, DC8 SRM 51-1-9A T/R 51-141, DC8 SRM 51-1-8B, DC8 SRM 51-4-4 PAGE 2 AND 3, AND T/R 51-116 DATED 11/03/00.
